Nandakumaran, AK and Rajesh, M (2002) Homogenization of a parabolic equation in perforated domain with Neumann boundary condition. In: Proceedings of the Indian Academy of Sciences Mathematical Sciences, 112 (1). pp. 195-207.
In this article, we study the homogenization of the family of parabolic equations over periodically perforated domains partial derivative(t)b (x/epsilon, u(epsilon)) - diva (x/epsilon, u(epsilon), delu(epsilon)) = f(x, t) in Omega(epsilon) x (0, T), a (x/epsilon, u(epsilon), delu(epsilon)) . nu(epsilon) = 0 on partial derivativeS(epsilon) x (0, T), u(epsilon) = 0 on partial derivativeOmega x (0, T), u(epsilon) (x, 0) = u(0)(x) in Omega(epsilon). Here, Omega(epsilon) = OmegaS-epsilon is a periodically perforated domain. We obtain the homogenized equation and corrector results. The homogenization of the equations on a fixed domain was studied by the authors . The homogenization for a fixed domain and b (x/epsilon, u(epsilon)) = b(u(epsilon)) has been done by Jian .
|Item Type:||Journal Article|
|Additional Information:||Copyright for this article belongs to Indian Academy of Sciences.|
|Keywords:||Homogenization;perforated domain;two-scale convergence;correctors|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||09 Sep 2004|
|Last Modified:||19 Sep 2010 04:16|
Actions (login required)